# SDR SIMA201018304

- Difficulty date: July 2, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 13,693 hours, 11,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070011100
- Part serial: 9424
- Condition: Discharged
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P207009120
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE INSPECTION FOR FLIGHT 3301 FOUND THE AFT NR 4 FLASHLIGHT BATTERY TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
